Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

CT scan shows crystallization particles in lungs. Need help

My Mother had a CT scan last night, it showed crystalization particles in her lungs. I have been an RN for 25 years and from what I recall...this is not good. Don t want my family to be shocked so I didn t explain anything to them. Please help me understand this better so I can be a better advocate for my Mother. Christy
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  176
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank for choosing HCM, I can understand your concern, I always ask the patients to send the complete detail so I can be able to advise in right way, here again the same thing happened , you simply sent the ct report without saying any thing about the chief complain of your mother , I mean for what she advised for CT scan, what was her clinical history, see it is much difficult to say any thing without these, so please send the clinical detail history,, looking forward,, bye
Answered: Thu, 18 Jul 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor